# SDR GLBA20110706K

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,405 hours, 36,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING AN INSPECTION THE RT SIDE DOOR, 4C WAS NOT SEATED PROPERLY.  MX REMOVED AND REINSTALLED THE EMERGENCY EXIT DOOR PROPERLY IAW BMM 52-20-00.
